Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The uniqueness of solutions of the heat equation in an infinite strip


Author: Victor L. Shapiro
Journal: Trans. Amer. Math. Soc. 125 (1966), 326-361
MSC: Primary 35.78
MathSciNet review: 0201847
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.78

Retrieve articles in all journals with MSC: 35.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0201847-1
Article copyright: © Copyright 1966 American Mathematical Society